# SDR UALA2010122704731

- Difficulty date: December 27, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 42,868 hours, 5,338 cycles
- Engine: Pwa PW4090
- System (JASC): 7500 · Engine Bleed Air System
- Part: Precooler
- Part number: 23408721
- Part serial: 347
- Condition: Damaged
- Location: Pos 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND CK AFTER ACFT ARRIVAL FOUND PRECOOLER OF RT ENG SQUEALING AND MAKING LOUD NOISE.   OPENED R ENG FAN COWL AND THRUST REVERSER COWL FOUND PARTIAL OF THE PRECOOLER OUTLET SCREEN ON THE TOP POSITION WAS DAMAGED. THE LENGTH OF THE CRACK IS ABOUT 12 INCHES.  REPLACED WITH NR2 ENG PRECOOLER FROM A/C 2511.  CK NO LEAK FOUND.  THERMAL INSULATION BLANKET INSIDE LEFT HALF T-R COWL OF RIGHT ENG WAS BROKEN BY LEAKING AIR FROM DAMAGED PRECOOLER. DIMENSION OF THE DAMAGED BLANKET IS ABOUT 12"X12". REPLACED THERMAL INSULATION BLANKET.
